Journal article icon

Journal article

SPECTRAL GALERKIN APPROXIMATION OF FOKKER-PLANCK EQUATIONS WITH UNBOUNDED DRIFT

Abstract:

This paper is concerned with the analysis and implementation of spectral Galerkin methods for a class of Fokker-Planck equations that arises from the kinetic theory of dilute polymers. A relevant feature of the class of equations under consideration from the viewpoint of mathematical analysis and numerical approximation is the presence of an unbounded drift coefficient, involving a smooth convex potential that is equal to + ∞along the boundary ∂D of the computational domain D Using a symmetri...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/m2an:2008051

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
Volume:
43
Issue:
3
Pages:
445-485
Publication date:
2009-01-01
DOI:
EISSN:
1290-3841
ISSN:
0764-583X
URN:
uuid:75a8c70d-9e9c-4536-a945-1ed5da126455
Source identifiers:
187984
Local pid:
pubs:187984

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP